| Model Number |
NKV-330 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during patient use, the ventilator displayed ¿high fio2' and 'circuit obstruction' alarm messages.The ventilator continued to ventilate the patient.The set fio2 was 40%, and the measured fio2 was 84%.The respiratory therapist replaced the circuit and attempted to troubleshoot the issues, but the alarm messages persisted.The circuit check and o2 sensor calibrations passed before patient use.There was no nebulizer in use.There was no harm to the patient, and the patient was placed on another ventilator.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.